Posted by: milkey | 2008/06/29


i have had the merina in for 2 years know and i getting spotting every month know it started late last year and ever since then i get it every month at diffrent dates and times i have beig told it is a side affect off thge merina but when i first had it put in i was sottong for the first 9 months then stopped then it started again last year and ever month i spot for 3-4 days or sometimes 1 then stop and start i havent had a peridod just spotting i was reading my book ad it said it can be intermite and do things like that

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is unfortunately one of the side effects of the Mirena that some women have.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Debbie | 2008/07/16

I have had my merina coil in for 5 years. Do I have to remove it and have another one inserted or can I leave it in for a year more or so. And if so will I start bleeding again?

Reply to Debbie
Posted by: Chan | 2008/06/30

hi there

don;t worry it is normal for some women to have that when they have the mirena i have it too

Reply to Chan
Posted by: milkey | 2008/06/29

i also forgot to add whn i spot my discharge is a bloody coloure and sometimes brown but its my discharge is a little redish brown

Reply to milkey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.